# SDR SIMA201811264002

- Difficulty date: October 24, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N221NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000525
- Aircraft time: 7,402 hours, 5,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PCR: EMERGENCY LIGHT STRIP IN FRONT OF CLOSET ON FLOOR DOES NOT ILLUMINATE FULLY-C/A-COMPLETE:REMOVED AND REPLACED  EMERGENCY LIGHT STRIP IN FRONT OF CLOSET ON FLOOR IAW EMB 175 AMM 33-50-21. OPS CHECK GOOD.
